# SDR COMA9960730

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 854D10012
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED FOR LANDING APPROACH.  REPLACED THE RIGHT HAND OUTBOARD FLAP ACTUATOR.
